# SDR VNAA2025111911101

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15333
- Aircraft time: 24,778 hours, 21,993 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTF-AFT CARGO DOOR CAUTION MSG AFTER TAKE OFF.  PERFORMED OPS TEST OF AFT BAGGAGE DOOR IAW AMM 52-31-00-710-801.
